Paper Title:
Nonparabolic Diffusion in Ternary Solutions
  Abstract

  Info
Periodical
Defect and Diffusion Forum (Volumes 194-199)
Edited by
Y. Limoge and J.L. Bocquet
Pages
217-222
DOI
10.4028/www.scientific.net/DDF.194-199.217
Citation
R. Bachorczyk Nagy, M. Danielewski, W. Krzyżański, "Nonparabolic Diffusion in Ternary Solutions", Defect and Diffusion Forum, Vols. 194-199, pp. 217-222, 2001
Online since
April 2001
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.